Go Ad-Free
logoThe People's Perspective on Medicine

Are Dreams On Chantix A Little Too Vivid?

Q. Has anyone else wet the bed while taking Chantix? I had a very vivid dream that I had gotten out of bed, gone into the bathroom, sat down and urinated. Then I woke up and discovered that I had wet the bed.

I knew to expect nausea and weird dreams when I started taking the drug a month ago. Starting the second week, my anxiety and mood swings have gotten bad. The bed-wetting was the last straw. I stopped taking Chantix entirely. I’m not happy about that, because I really want to quit smoking.

A. We could find no scientific reports of bedwetting linked to Chantix. This stop-smoking drug does cause vivid dreams and nightmares, which may contribute to this problem. Anyone who has experienced such a side effect can report it to www.peoplespharmacy.com or to the FDA at www.fda.gov/medwatch/.

Rate this article
star-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-emptystar-fullstar-empty
3.4- 5 ratings
About the Author
Joe Graedon is a pharmacologist who has dedicated his career to making drug information understandable to consumers. His best-selling book, The People’s Pharmacy, was published in 1976 and led to a syndicated newspaper column, syndicated public radio show and web site. In 2006, Long Island University awarded him an honorary doctorate as “one of the country's leading drug experts for the consumer.”.
Tired of the ads on our website?

Now you can browse our website completely ad-free for just $5 / month. Stay up to date on breaking health news and support our work without the distraction of advertisements.

Browse our website ad-free
Join over 150,000 Subscribers at The People's Pharmacy

We're empowering you to make wise decisions about your own health, by providing you with essential health information about both medical and alternative treatment options.